Tbilisi Mathematical Journal

Some properties of certain subclasses of multivalent integral operators

Deborah Olufunmilayo Makinde

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For analytic function of the form $f_i(z)=z^p+\sum_{n=2}a_n^iz^n$, in the open unit disk, a class $\Gamma_\alpha^p(C_1,C_2;\gamma)$ is introduced and some properties for $\Gamma_\alpha^p(C_1,C_2;\gamma)$ of $f_i(z)$ in relation to coefficient bounds, convex conbination and convolution were obtained.

Article information

Source
Tbilisi Math. J., Volume 7, Issue 2 (2014), 79-83.

Dates
Received: 18 June 2014
Accepted: 17 November 2014
First available in Project Euclid: 12 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1528768978

Digital Object Identifier
doi:10.2478/tmj-2014-0019

Mathematical Reviews number (MathSciNet)
MR3313058

Zentralblatt MATH identifier
1304.30020

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
Analytic Multivalence Coefficient bound Convolution Convex combination Integral operator

Citation

Makinde, Deborah Olufunmilayo. Some properties of certain subclasses of multivalent integral operators. Tbilisi Math. J. 7 (2014), no. 2, 79--83. doi:10.2478/tmj-2014-0019. https://projecteuclid.org/euclid.tbilisi/1528768978


Export citation

References

  • O. Altintas, and S. Owa, On soem subclassess of univalent functions with negative coefficient, Pusan Kyongnam Math. J. 4 (1988) 41-46.
  • D. Hur and G.H. Oh, On certain class of analytic functions with negative ciefficients, Pusan Kyongnam Math. J. 5(19890), 69-80.
  • S. Kanas and F.Ronnig, Unifromly Starlike and conves functions and other related classes of univalent functions, Ann Universitym Narue Curie-Sklodowska Section A,53(1999), 95-105.
  • H.S. Kim and S.K. Lee, On soem classes of univalent functions, Math Japan, 32(987), 781-796.
  • D.O Makinde and T.O. Opoola, On sufficient condition fo starlikeness, General Mathematics 18(3) 2010, 30-35.
  • D.O. Makinde, On a certain family of meromorphic functions with positive coefficients, Acta Universitatis Apulensis 36 2013, 203-208.
  • D.O. Makinde and A.T. Oladipo, Some properties of certain subclasses of univalent integral operator, Scientia Magna 9(1) 2013, 80-88
  • N. Seenivasagan, Sufficient conditions for univalence, Applied Mathemaitics E-notes, 8,2008, 30-35.
  • F. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc, 51 (1975),109-116.
  • X.-F. Li and A.-P. Wang, Some properties of some subclassess of univalent functions, Applied Mathematical Sciences, 6(54) (2012) 2687-2693.